Strong stability of operator-differential and operator-difference schemes
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 256-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a10,
author = {P. P. Matus and I. N. Panayotova},
title = {Strong stability of operator-differential and operator-difference schemes},
journal = {Differencialʹnye uravneni\^a},
pages = {256--265},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a10/}
}
P. P. Matus; I. N. Panayotova. Strong stability of operator-differential and operator-difference schemes. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 256-265. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a10/